# SDR 20000817SH009

- Difficulty date: August 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N948WB
- Make and model: Robsin R22
- Aircraft serial: 2874
- Engine: Lyc O360J2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bolt
- Condition: Loose
- Location: Carb Bowl
- Part time: 328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR BOWL WAS ALMOST COMPLETELY DETACHED.  .3750 INCH GAP.  ENGINE WOULD HARDLY RUN.  ONLY ONE OF FOUR BOLTS LEFT HOLDING 3 OF THE 4 LOCK TABS FOR BOLTS GONE.  REMAINING LOCK TAB WAS SPLIT.  SUBMITTER STATED THIS CARBURETOR WOULD HAVE COMPLETELY SEPARATED IN 10 MORE MINUTES.  (X)
